CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
STOCHASTIC HEAT EQUATIONS FOR INFINITE STRINGS WITH VALUES IN A MANIFOLD 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2021, 卷号: 374, 期号: 1, 页码: 407-452
Authors:  Chen, Xin;  Wu, Bo;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:66/0  |  Submit date:2021/04/26
Stochastic heat equation  Ricci Curvature  functional inequality  quasi-regular Dirichlet form  infinite volume  
UNIQUENESS OF GINZBURG-RALLIS MODELS: THE ARCHIMEDEAN CASE 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2011, 卷号: 363, 期号: 5, 页码: 2763-2802
Authors:  Jiang, Dihua;  Sun, Binyong;  Zhu, Chen-Bo
Favorite  |  View/Download:30/0  |  Submit date:2018/07/30
Ginzburg-Rallis models  tempered generalized functions  descent